Advertisement

Israel Journal of Mathematics

, Volume 11, Issue 2, pp 131–152 | Cite as

Existence of identities inAB

  • Amitai Regev
Article

Abstract

The following theorem is proved: ifA andB are twoPI-algebras over a fieldF, thenA F B is aPI-algebra.

Keywords

Dime Versus Polynomial Identity Dimensional Vector Space Binomial Coefficient Minimal Identity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Jacobson.,Structure of Rings, Amer. Math. Soc. Colloquim, Publication 37, 2nd edition chapter 10, 1964.Google Scholar
  2. 2.
    C. Procesi and L. Small,Endomorphism rings of modules over PI-algebra, Math. Z.106 (1968), 178–180.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1972

Authors and Affiliations

  • Amitai Regev
    • 1
  1. 1.Department of Mathematical SciencesTel Aviv UniversityTel AvivIsrael

Personalised recommendations